# SDR SIMA20170711002

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 31,180 hours, 26,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN PASSENGER ENTRY DOOR FROM INSIDE. LUBRICATED MAIN FRAME DOOR ROLLERS IAW ETN EM-52-061 AND RESECURED LOOSE BOLT ON INNER DOOR HANDLE AS REQUIRED IAW AMM 52-18-05. NO DEFECTS NOTED.
